English  |  正體中文  |  简体中文  |  Items with full text/Total items : 49633/84879 (58%)
Visitors : 7697786      Online Users : 70
RC Version 7.0 © Powered By DSPACE, MIT. Enhanced by NTU Library & TKU Library IR team.
Scope Tips:
  • please add "double quotation mark" for query phrases to get precise results
  • please goto advance search for comprehansive author search
  • Adv. Search
    HomeLoginUploadHelpAboutAdminister Goto mobile version
    Please use this identifier to cite or link to this item: http://tkuir.lib.tku.edu.tw:8080/dspace/handle/987654321/41514


    Title: Linear transformations which map the class of inverse M-matrices onto itself
    Authors: 譚必信;Liou, P. H.
    Contributors: 淡江大學數學學系
    Date: 1990
    Issue Date: 2010-01-28 07:43:54 (UTC+8)
    Publisher: 淡江大學數學學系
    Relation: Tamkang Journal of Mathematics = 淡江數學 21(2), pp.159-167
    Appears in Collections:[數學學系暨研究所] 期刊論文

    Files in This Item:

    File SizeFormat
    index.html0KbHTML109View/Open

    All items in 機構典藏 are protected by copyright, with all rights reserved.


    DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library & TKU Library IR teams. Copyright ©   - Feedback